# SDR R3WA2024F00001

- Difficulty date: December 14, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N504RW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600352
- Aircraft time: 16,731 hours, 12,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 99120754
- Condition: Failed
- Location: Pax Door
- Component: Door Seal, Cessna, CESSNA
- Component part number: 99120754
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT LOST PRESSURIZATION IN FLIGHT. THE AIRCRAFT LANDED SAFELY WITHOUT INCIDENT. MX INSPECTED AND FOUND THAT THE MAIN CABIN DOOR SEAL HAD FAILED AT THE TOP OF THE DOOR FRAME CAUSING A DEFORMED SEAL SEAT ONTO THE DOOR FRAME. REPAIRS: REMOVED AND REPLACED THE MAIN CABIN DOOR SEAL.
